MAUDE Adverse Event Report: Stryker Neurovascular-Utah-Salt Lake City SYNCHRO2-14 STANDARD STRAIGHT 300CM; Wire, Guide, Catheter

Stryker Neurovascular-Utah-Salt Lake City SYNCHRO2-14 STANDARD STRAIGHT 300CM; Wire, Guide, Catheter
Catalog Number M00326510
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during one procedure for middle cerebral artery (mca) stenosis, the physician delivered the intermediate catheter smoothly to the lesion site, then exchanged for the subject guidewire.When torquing the subject guidewire, the physician found that the distal tip of the subject guidewire fractured.The physician then used a gateway balloon to clamp the fractured guidewire and retrieve it.The patient was reported to be fine.The subject device was replaced, and the procedure was completed successfully.No clinical consequences were reported to the patient due to this event.

Brand Name
SYNCHRO2-14 STANDARD STRAIGHT 300CM
Common Device Name
Wire, Guide, Catheter
Manufacturer (Section D)
Stryker Neurovascular-Utah-Salt Lake City
4870 west 2100 south
salt lake city UT 84120
Manufacturer (Section G)
Stryker Neurovascular-Utah-Salt Lake City
4870 west 2100 south
salt lake city UT 84120
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
+1(510)413-2500
MDR Report Key50250148
Report Number3012931345-2026-00130
Device Sequence Number10056148
Product Code DQX
UDI-Device Identifier04546540688781
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K053268
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberM00326510
Device Lot Number0001005307
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/29/2026
Initial Report FDA Received Date08/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Intermediate catheter (Unknown).; Microcatheter (Unknown).
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Patient RaceAsian